# SDR QXEA2024100700232

- Difficulty date: October 6, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N649QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000794
- Aircraft time: 13,908 hours, 9,238 cycles
- System (JASC): 2540 · Lavatories
- Part: Fitting
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FORWARD SERVICE DOOR ESCAPE SLIDE FLOOR FITTINGS ADJUSTMENT BEST PRACTICES (REFERENCE TO DEFECT# 202410031512) ARMING HANDLE BINDS WHEN HANDLE IS APPROX 90% FROM ARMED POSITION. C/W ADJUSTMENT OF R1 DOOR FLOOR FITTINGS REF E175 AMM TASK 54-41-00-820-801-A STEPS 9.T. AND 10.K. NO PARTS REPLACED.
